# SDR IPXA2021061770715

- Difficulty date: June 2, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54611392206
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 ENGINE PYLON PANEL 423BL INSIDE SURFACE CRACKED AT CORNER AREAREPAIRED PANEL 423BL INNER CORNER AREA PER ARM 54-52-51 REPAIR 204
